Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 42, Number 2

All articles in this issue are freely accessible.

Boundary value problems in microcontinuum fluid mechanics
H. Ramkissoon.
Quart. Appl. Math. 42 (1984), 129-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745094
Some solutions for finitely conducting viscous MHD plane flows
O. P. Chandna, C. E. Soteros and M. K. Swaminathan.
Quart. Appl. Math. 42 (1984), 143-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745095
Nonlinear stability of a diffusion equation
Giovanni P. Galdi and Isom H. Herron.
Quart. Appl. Math. 42 (1984), 159-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745096
On stability and uniqueness of fluid flow through a rigid porous medium
K. A. Pericak-Spector.
Quart. Appl. Math. 42 (1984), 165-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745097
Conserved quantity partition for Dirac’s equation
Thomas P. Branson.
Quart. Appl. Math. 42 (1984), 179-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745098
On linearly coupled relaxation oscillations
Jacques Bélair and Philip Holmes.
Quart. Appl. Math. 42 (1984), 193-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745099
A remark on the equations of age-dependent population dynamics
Michel Chipot.
Quart. Appl. Math. 42 (1984), 221-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745100
The low-frequency theory of elastic wave scattering
George Dassios and Kiriakie Kiriaki.
Quart. Appl. Math. 42 (1984), 225-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745101
Generating functions for plane or axisymmetric isochoric deformations
F. J. Rooney and M. M. Carroll.
Quart. Appl. Math. 42 (1984), 249-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745102
Corrigenda: “A similar flow between two rotating disks” [Quart. Appl. Math. 41 (1983/84), no. 4, 495–511; MR0724059 (84m:76088)]
E. A. Hamza and D. A. MacDonald.
Quart. Appl. Math. 42 (1984), 255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 745103

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website